# SDR CALA2018110902338

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 82,779 hours, 19,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: BACN10HR4CS
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP, INBOARD TRACK FWD SUPPORT FITTING SEPARATING FROM LANDING GEAR SUPPORT BEAM. 3/16 GAP WITH CORROSION. REMOVED RH INBOARD FLAP,INBOARD TRACK FOWARD SUPPORT FITTING IAW MM 57-54-01-004-001 PER ECRA 5740-02900 STEPS1.1 & 1.6 HFEC CW ON SURFACE PER PART 6 & HFEC CW ON OPEN HOLES OF BEAM FITTING PER 51-00-16, NO DEFECTS NOTED.OK TO CONTINUE. INSTALLED NEW RT HAND INBOARD FLAP INBOARD TRACK FWD SUPPORT FITTING IAW ECRA 5740-02900. MACHINIST LOCATED NEW HOLES IN FITTING. CYCLED FLAPS NO DEFECTS NOTED AT THIS TIME
